IEEE - Institute of Electrical and Electronics Engineers, Inc. - Application of stochastic optimal control to a hydrofoil boat problem

Author(s): S. Asseo
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 1968
Volume: 13
Page(s): 482 - 490
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1968.1098989
Regular:

In this paper the solution of a stochastic optimal control problem described by linear equations of motion and a nonquadratic performance index is presented. The theory is then applied to the... View More

Advertisement